I take 10mg 3 times a day, but it makes me drousy. should i be taking more? or less?
Hello chw. No, don't take more. Its recommened that you space the doses apart by every 4 to 6 hours. I'd go say every 6 hours between doses. If you find that its not helping or you already have spaced them apart as I mentioned, you might ask your doctor to cut back a dose (10mg.) Regards, pledge
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - My 20 yr old daughter is taking Adderall XR 60 mg?
Posted 27 Aug 2009 • 5 answers
Posted 17 Nov 2009 • 3 answers
Posted 2 Mar 2012 • 4 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 13 Jan 2013 • 6 answers